# SDR FDEA202302070262

- Difficulty date: February 7, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 93,620 hours, 22,092 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: None
- Part number: ARB75802
- Part serial: NA
- Condition: None
- Location: Zone 600
- Part time: 93,620 hours, 22,092 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FIXED LEADING EDGE SKIN ON UPPER SURFACE IS DAMAGED IN THE #2 SLAT AREA REPAIRED RH WING FIXED LEADING EDGE SKIN ON UPPER SURFACE REF EA 1-5730-T0372878   P1 THIS IS A MAJOR REPAIR.
